Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 62, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2008, 2:32 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 2:32 PM CDT (19:32 UTC)
- Expired
- May 29, 2008, 3:15 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Frontier County, NE, Hayes County, NE
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 2:40 PM CDT | HAIL 0.75 | 12 S Hayes Center, NE | |
| May 29, 3:00 PM CDT | HAIL 1.75 | 6 E Hayes Center, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:30 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 291932 SVRLBF NEC063-085-292015- /O.NEW.KLBF.SV.W.0062.080529T1932Z-080529T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 232 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA... EASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA... THIS INCLUDES THE CITY OF HAYES CENTER... * UNTIL 315 PM CDT * AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF PALISADE...OR 17 MILES SOUTH OF HAYES CENTER...AND MOVING NORTHEAST AT 33 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHEAST OF HAYES CENTER BY 300 PM CDT... 6 MILES SOUTHEAST OF HAYES CENTER STATE WILDLIFE MANAGEMENT AREA BY 310 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4034 10117 4068 10098 4068 10054 4033 10066 TIME...MOT...LOC 1932Z 214DEG 29KT 4028 10106 $$ 13
2 follow-up statements
000 WWUS53 KLBF 291947 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 247 PM CDT THU MAY 29 2008 NEC063-085-292015- /O.CON.KLBF.SV.W.0062.000000T0000Z-080529T2015Z/ HAYES NE-FRONTIER NE- 247 PM CDT THU MAY 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN FRONTIER AND EASTERN HAYES COUNTIES... AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF HIGHWAY 25 MILE MARKER 30...OR 12 MILES SOUTH OF HAYES CENTER...MOVING NORTHEAST AT 39 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 40 AND 7 MILES SOUTHWEST OF MAYWOOD BY 315 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4034 10117 4068 10098 4068 10054 4033 10066 TIME...MOT...LOC 1947Z 218DEG 34KT 4037 10092 $$ 13
000 WWUS53 KLBF 292001 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 301 PM CDT THU MAY 29 2008 NEC063-085-292015- /O.CON.KLBF.SV.W.0062.000000T0000Z-080529T2015Z/ HAYES NE-FRONTIER NE- 301 PM CDT THU MAY 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN FRONTIER AND EASTERN HAYES COUNTIES... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 8 MILES WEST OF RED WILLOW RESERVOIR STATE RECREATION AREA...OR 13 MILES SOUTHEAST OF HAYES CENTER...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF RED WILLOW RESERVOIR STATE RECREATION AREA BY 310 PM CDT... 6 MILES NORTHWEST OF HIGHWAY 83 MILE MARKER 30 AND 7 MILES SOUTHWEST OF HIGHWAY 83 MILE MARKER 40 BY 315 PM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR WESTERN NEBRASKA. LAT...LON 4034 10117 4068 10098 4068 10054 4033 10066 TIME...MOT...LOC 2001Z 227DEG 24KT 4040 10082 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:39 AM CDT, 10 hours 53 minutes earlier.
Area forecast discussion, May 29, 3:39 AM CDT, 10 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT THU MAY 29 2008
.SYNOPSIS...
00Z UPR AIR PATTERN IS CHARACTERIZED BY A BROAD TROUGH CENTERED OVER
THE WEST COAST...AND A RIDGE AXIS LOCATED ACROSS THE GREAT PLAINS.
S/W TROUGH OBSERVED IN WV IMAGERY IS BEGINNING TO ROUND THE BASE OF
THE WEST COAST TROUGH...AND IS FCST TO MOVE TOWARD THE CENTRAL HIGH
PLAINS THURSDAY AFTERNOON. AT THE SURFACE...HIGH PRESSURE WAS
CENTERED AROUND LAKE MICHIGAN...WHILE A TROUGH OF LOW PRESSURE
EXTENDED NORTH TO SOUTH OVER THE INTERMOUNTAIN WEST. LOW TO UPR 60S
DEWPOINTS RESIDE OVER THE SOUTHERN PLAINS...AND WILL BEGIN TO RETURN
NORTH INTO THE CENTRAL PLAINS DURING THE NEXT 12 HRS. THIS WILL
OCCUR IN CONJUNCTION WITH A PLUME OF WARM 700 MB AIR /AND
STEEPENING MID LVL LAPSE RATES/...WHICH IS IN THE PROCESSES OF
MOVING NORTHEAST INTO THE CENTRAL PLAINS. DIFFERENTIAL ADVECTION
OF THESE TWO AIRMASSES WILL LEAD TO LARGE POTENTIAL INSTABILITY
ACROSS MUCH OF NEBRASKA ON THURSDAY...SETTING THE STAGE FOR AN
INTENSE CONVECTIVE EPISODE OVER THE CENTRAL PLAINS THURSDAY
AFTERNOON/NIGHT AS THE WESTERN DISTURBANCE MOVES EAST ACROSS THE
REGION.
&&
.DISCUSSION...
STRONG LOW LVL JET /AOB 40-60 KT/ AND SUBSEQUENT MOISTURE
TRANSPORT...COMBINED WITH FOCUSED 850-700 MB WARM AIR ADVECTION
ARE AIDING IN THE MAINTENANCE OF ELEVATED THUNDERSTORM ACTIVITY
OVER NORTH CENTRAL NEBRASKA. THESE STORMS WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE CWA THROUGH EARLY THURSDAY MORNING...WITH
GREATEST COVERAGE LIKELY OVER THE NORTHERN HALF OF THE CWA.
TRAINING THUNDERSTORMS OVER THE NORTHEASTERN PORTION OF THE CWA
HAVE PROMPTED A FLASH FLOOD WARNING FOR SOUTHERN HOLT AND
SOUTHEASTERN ROCK COUNTIES /BUT EXPECT THIS THREAT TO EVENTUALLY
SUBSIDE BY MORNING/. AS WE HEAD INTO THURSDAY AFTERNOON...SFC LOW
PRESSURE IS FCST TO STRENGTHEN OVER NORTHEAST COLORADO...WITH A
TROUGH AXIS EXTENDING NORTHEAST ACROSS WESTERN NEB TO A WEAK LOW
OVER SOUTHEASTERN SD. A WARM FRONT WILL EXTEND EAST/SOUTHEAST FROM
THE SD LOW...WITH UPR 50S TO POSSIBLY MID 60S DEWPOINTS LOCATED
ACROSS THE EASTERN HALF OF THE CWA. CURRENTLY EXPECT AN AXIS OF
MID/UPR 80S TO DEVELOP ALONG THE SFC TROUGH...POINTING TOWARD THE
SD SFC LOW AND WARM FRONT. LOWER 80S ARE LIKELY WEST AND EAST OF
THE TROUGH AXIS /WITH PERHAPS UPR 70S OVER FAR NORTHEAST PORTION
OF THE CWA DEPENDING UPON THE AMOUNT OF DAYTIME CLOUDINESS THAT
PERSISTS NEAR THE WARM FRONT/.
STEEP LOW LVL LAPSE RATES /STRONG BOUNDARY LAYER DESTABILIZATION/
WILL BUILD NORTHEAST ALONG SFC TROUGH...AND WITH FURTHER
DESTABILIZATION PROVIDED BY APPROACHING UPR DISTURBANCE...EXPECT
SFC BASED THUNDERSTORM DEVELOPMENT DURING THE MID TO LATE
AFTERNOON EMANATING OFF THE SFC HEAT AXIS /ROUGHLY ALONG HIGHWAY
83/...AND THEN MOVING EAST INTO AN INCREASINGLY UNSTABLE AIRMASS.
VEERING SFC WINDS...DEEP TROPOSPHERIC FLOW PARALLEL TO SFC
FORCING...AND RELATIVELY DRY SUB-CLOUD LAYER SEEM TO POINT TOWARD
AN EVENTUAL TRANSITION TO LINE SEGMENTS/LINEAR CONVECTIVE MODE.
MODERATE TO STRONG INSTABILITY AND STRONG UNI-DIRECTIONAL SHEAR
PROFILES /0-6 KM BULK SHEAR AROUND 50-70 KT/ CERTAINLY SUPPORT
SUPERCELLS AND LIKELY SEVERE WEATHER. HOWEVER...WEAK LOW LVL
HODOGRAPH STRUCTURE DOES NOT SEEM TO FAVOR A SUBSTANTIAL TORNADO
THREAT...THUS LARGE HAIL AND DAMAGING WINDS APPEAR TO BE THE
DOMINANT SVR THREAT.
ONE FEATURE THAT MAY NEED TO BE MONITORED DURING THE DAY IS THE
EFFECTS OF ONGOING HEAVY RAINFALL OVER NORTHERN/NORTHEASTERN PORTION
OF THE CWA...AS THIS GROUND WETTING PRECIPITATION COULD YIELD LOWER
LCL HEIGHTS AND A SOURCE OF LOCALLY ENHANCED STREAMWISE
VORTICITY...WHICH MIGHT FAVOR TORNADIC DEVELOPMENT AS AFTERNOON
CONVECTION MOVES ACROSS THAT REGION. OTHERWISE...60 KT LLJ IS FCST
TO VEER WELL EAST OF THE CWA THROUGH THE NIGHT AS UPR DISTURBANCE
QUICKLY PROGRESSES ACROSS THE REGION. THIS SHOULD FOCUS THE
DEVELOPMENT OF AN INTENSE NOCTURNAL MCS EAST OF THE CWA...AND
QUICKLY DECREASE CONVECTIVE POTENTIAL OVER WESTERN/NORTH CENTRAL
NEBRASKA BY 06Z.
THE UPR DISTURBANCE WILL CONTINUE TO PASS NORTH AND EAST OF THE CWA
ON FRIDAY...WITH GRADUAL INCREASE IN UPR LVL HEIGHTS NOTED. COOL MID
LVL AIRMASS WILL STILL BE PRESENT ACROSS THE REGION...WHICH COULD
RESULT IN LATE AFTERNOON SHOWERS/THUNDERSTORMS. WILL NOT MODIFY
PREVIOUS FCST SUBSTANTIALLY...AND LEAVE POPS CONFINED MAINLY TO
NORTHERN COUNTIES DUE TO MORE FAVORABLE THERMODYNAMIC PROFILES.
DAYTIME HIGHS ARE STILL EXPECTED TO BE AROUND OR SLIGHTLY ABOVE
NORMAL ACROSS THE CWA. AS WE HEAD INTO FRIDAY NIGHT...MAINLY CLEAR
SKIES AND AN AXIS OF SFC HIGH PRESSURE BECOME ESTABLISHED ACROSS
THE CWA...AND THIS SHOULD LEAD TO COOLER NIGHTTIME LOWS COMPARED TO
PREVIOUS TWO NIGHTS /UPR 40S TO LWR 50S/. AS HEIGHTS CONTINUE TO
RISE OVER THE ROCKIES...A SUBTLE JETLET IS FCST TO LIFT NORTHEAST
ACROSS THE CENTRAL PLAINS FRIDAY NIGHT. THIS MAY RESULT IN
INCREASING ISENTROPIC UPGLIDE...FAVORING SHOWERS AND
THUNDERSTORMS OVER THE NORTHWEST PORTION OF THE CWA. MID LVL RIDGE
AXIS THEN SLIDES EAST INTO THE REGION SATURDAY NIGHT...WITH LOW LVL
SOUTHERLY FLOW AND STRENGTHENING MOISTURE TRANSPORT BECOMING
JUXTAPOSED WITH STEEP MID LVL LAPSE RATES ROTATING EAST AROUND THE
NORTHERN SIDE OF MID LVL ANTICYCLONE CENTERED OVER THE SOUTHERN
PLAINS. THIS SUPPORTS POP/THUNDERSTORM FCST MADE BY PREVIOUS
SHIFT...THUS MADE FEW CHANGES. LARGE SCALE PATTERN CONTINUES TO
FAVOR THE PERIODIC PASSAGE OF SUBTLE MID LVL WAVES OCCURRING IN
CONJUNCTION WITH A MOIST BOUNDARY LAYER AND STEEP MID LVL LAPSE
RATES...WITH ANOTHER NOCTURNAL MCS POSSIBLE SUNDAY NIGHT.
&&
.AVIATION...
INSTRUMENT TO LOW INSTRUMENT CEILINGS ARE LIKELY TO CONTINUE
THIS MORNING IN CENTRAL AND SOUTHWEST NEBRASKA...INCLUDING THE NORTH
PLATTE TERMINAL. INSTRUMENT VISIBILITY IS ALSO LIKELY IN MIST AND/OR
DRIZZLE. IN NORTH CENTRAL NEBRASKA...SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO KEEP THE NEAR SURFACE LAYER WELL MIXED...AND MARGINAL
CEILINGS ARE THE MOST LIKELY SCENARIO. HOWEVER...VISIBILITY BELOW
3SM IS POSSIBLE IN THE SHOWERS. SINCE THE LOWER VISIBILITY IN
SHOWERS IS NOT LIKELY TO LAST MORE THAN HALF AN HOUR AT A TIME...WE
WILL KEEP THEM AT OR ABOVE THE VISUAL THRESHOLD FOR NOW. THUNDER IS
THE BIGGEST PROBLEM FOR THE NORTH. THUNDERSTORMS COMING OUT OF
NORTHEAST COLORADO MAY LIFT THE CEILINGS IN SOUTHWEST NEBRASKA
BETWEEN 08Z AND 10Z. AT SUNRISE...WE WOULD EXPECT CEILINGS AND
VISIBILITY TO LIFT FAIRLY QUICKLY IN SOUTHWEST NEBRASKA AS LONG AS A
MIDDLE CLOUD CEILING DOES NOT MOVE IN OVER THE STRATUS. WITH THE
ABUNDANCE OF LOW LEVEL MOISTURE AND A FRONT MOVING THROUGH THE
AREA....THUNDERSTORMS ARE A SAFE BET FOR NORTH CENTRAL THROUGH
SOUTHWEST NEBRASKA AGAIN THIS AFTERNOON AND EVENING WITH HAIL A
POSSIBILITY.
&&
.HYDROLOGY...
THE WEATHER PATTERN FOR THE LAST THREE DAYS HAS FAVORED A FAIRLY
HIGH PRECIPITATION EFFICIENCY WITH THE SHOWERS AND THUNDERSTORMS.
FORECAST SOUNDINGS INDICATE MOISTURE INCREASING IN THE MID LEVELS SO
THAT PRECIPITABLE WATER VALUES MAY EXCEED 1.2 INCH IN CENTRAL AND
NORTH CENTRAL NEBRASKA WITH STORM MOTION TO THE EAST-NORTHEAST AT
20-30KT. SO...ALTHOUGH HEAVY RAIN IS LIKELY...THE LOW LEVEL BOUNDARY
IS NOT EXPECTED TO STALL. THEREFORE...IT DOES NOT APPEAR THAT
PERSISTENT HEAVY RAINFALL IS A THREAT TODAY.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
GARNER/SPRINGERHazardous weather outlook, May 29, 10:39 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPOS NATIONAL WEATHER SERVICE NORTH PLATTE NE 1039 AM CDT THU MAY 29 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-301545- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1039 AM CDT THU MAY 29 2008 /939 AM MDT THU MAY 29 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING...WITH THE GREATEST THREAT ALONG A LINE FROM NEAR HAYES CENTER...TO NORTH PLATTE...TO ARNOLD...TO BASSETT...AND THEN AREAS EAST OF THIS LINE INCLUDING THE BROKEN BOW AND ONEILL AREAS. IN THE GREATEST RISK AREA VERY LARGE HAIL TO THE SIZE OF BASEBALLS...TORNADOES...DAMAGING WIND GUSTS...AND FLOODING RAINS ARE LIKELY. LOW PRESSURE SHOULD ORGANIZE...AND BE CENTERED JUST SOUTHWEST OF NORTH PLATTE BY LATE AFTERNOON. A WARM FRONT WILL RUN EAST FROM THIS LOW ALONG THE INTERSTATE 80 CORRIDOR...THIS COULD ENHANCE THE TORNADO POTENTIAL IN THIS AREA. THIS IS A POTENTIALLY DANGEROUS SITUATION...PLEASE BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN SATURDAY NIGHT THROUGH THURSDAY. LATER OUTLOOKS WILL REFINE DETAILS CONCERNING SEVERE THUNDERSTORM POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA ARE ASKED TO REMAIN ALERT AND READY FOR ACTIVATION AFTER 3 PM THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 11:06 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 39 min |
| May 29, 1:42 AM CDT | Flash Flood Warning | LBF | Holt, Rock | 4 hr |
| May 29, 9:05 AM CDT | Flash Flood Watch | LBF | Blaine, Boyd, Brown, Custer, Frontier, Garfield and 8 more | 18 hr |
| May 29, 10:34 AM CDT | River Flood Warning | LBF | Holt, Rock | 53 hr |
| May 29, 3:09 PM CDT | Tornado Warning | LBF | Frontier | 51 min |
| May 29, 3:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 44 min |
| May 29, 3:45 PM CDT | Flash Flood Warning | LBF | Frontier | 6 hr |
| May 29, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 44 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Frontier | 27 min |
| May 29, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
| May 29, 4:19 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 56 min |
| May 29, 4:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 49 min |
| May 29, 4:48 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 42 min |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 38 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 32 min |
| May 29, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 47 min |
| May 29, 5:22 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Loup, Rock | 38 min |
| May 29, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 22 min |
| May 29, 5:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| May 29, 5:48 PM CDT | Flash Flood Warning | LBF | Holt | 6 hr |
| May 29, 5:50 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 40 min |
| May 29, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Loup, Rock | 46 min |
| May 29, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.